A correction to the article by M. I. Al'mukhamedov on “The construction of a differential equation having given curves as its limit cycles”
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 123-124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_4_a14,
author = {N. Komarov},
title = {A~correction to the article by {M.} {I.~Al'mukhamedov} on {{\textquotedblleft}The} construction of a~differential equation having given curves as its limit cycles{\textquotedblright}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {123--124},
year = {1972},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_4_a14/}
}
TY - JOUR AU - N. Komarov TI - A correction to the article by M. I. Al'mukhamedov on “The construction of a differential equation having given curves as its limit cycles” JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1972 SP - 123 EP - 124 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1972_4_a14/ LA - ru ID - IVM_1972_4_a14 ER -
%0 Journal Article %A N. Komarov %T A correction to the article by M. I. Al'mukhamedov on “The construction of a differential equation having given curves as its limit cycles” %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1972 %P 123-124 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1972_4_a14/ %G ru %F IVM_1972_4_a14
N. Komarov. A correction to the article by M. I. Al'mukhamedov on “The construction of a differential equation having given curves as its limit cycles”. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 123-124. http://geodesic.mathdoc.fr/item/IVM_1972_4_a14/